# SDR SWAA053811

- Difficulty date: November 30, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 5,088 hours, 2,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK LENS LOOSE AT FWD END.  RESECURED LENS PER MM.
